Jump to content
Important Survey - Please Participate ×

can dp,dr cog fog and memory probs be permenant


[Ru...]

Recommended Posts

i am just worried cause i have had all these issues in varrying degrees while on ativan and worse while tapering. It has now been just over a year that i have been feeling this way and has become so ingraned in my brain and perceptions of things around me and who i am i worry this has just become permenant and will never go away. Has anyone had dp,dr etc for this long and still returned to normal after getting off for a while?
Link to comment
Share on other sites

the thing is i dont have these severly all the time, these sx do wax and wane but it always comes back and i worry i will just never get free from these issues,, even once off.
Link to comment
Share on other sites

I don't know, because I'm dealing with the same symptoms with Ativan.  The brain fog was a clue to me that something was wrong.  I am hopeful that our brains will heal with time; there are encouraging success stories around here.
Link to comment
Share on other sites

hey peace of mind do you just have the cogfog or the dp,dr too? And did it start on you before ever tapering ? How long were you on ativan before this strated and do you find the ativan taper really messes up your perceptions , memory etc. How long have you had the cog fog ,possible dp,dr ?
Link to comment
Share on other sites

has anyone else had this for many months and still got better? Please tell me i am not stuck like this for ever. And that some day my thoughts and perceptions will return to normal
Link to comment
Share on other sites

Ruby,

 

I have had this for a very very long time.  I'm now 21 months off and getting 100% windows from all the cog-fog, DR, and memory problems that last all day.  I even feel like my old self again!!! 

 

My windows last all day from sunrise to sunset.  In the past i usually got slammed with sx's again, but now that is getting better also.

 

I was on Ativan, along with other meds.  Please look at my sig.  If I can heal, so can you!  :-)

Link to comment
Share on other sites

[c6...]

Ruby,

 

No the d/r and d/p and all of it is not permanent.

 

As I see it, Derealization & Depersonalization are cefense mechanisms, really.

 

I had d/r 6 months straight once because I c/t Effexor.

 

You did know candida can cause symptoms like this as well?

I see you have it too.. in your signature.

 

I know these symptoms are bad and these two are like fighting a war, well they demilitarize over time.  :D

 

They wax and wane for you I see, so that's a good sign.

 

Billy.

 

 

Link to comment
Share on other sites

hey sig thanks for the reassurance that these are not permenant ,do you still have these? And iknow the candida can cause them too but have been treating it for a long time. And to believe thank you so much for telling me you had these sx for a long time and you still healed back to your old self. Did you ever have the dp dr before cing and how long did these sx last. I have not ctd but sure seem to be very sensitive to the wd. Thank you so much though for the reassurance that you can have these sx for a long time and still heal
Link to comment
Share on other sites

has anyone else had this for many months and still got better? Please tell me i am not stuck like this for ever. And that some day my thoughts and perceptions will return to normal

 

Yes, people do seem to recover from these symptoms, but it can take some time.  It's not permanent.

Link to comment
Share on other sites

hey peace of mind do you just have the cogfog or the dp,dr too? And did it start on you before ever tapering ? How long were you on ativan before this strated and do you find the ativan taper really messes up your perceptions , memory etc. How long have you had the cog fog ,possible dp,dr ?

The brain fog has been going on a little bit for months without trying to taper.  The thing I noticed the most is being in conversations where I couldn't remember someone's name that I should know.  I started wondering if I was getting very early dementia or something!  Also, I've had a lot of trouble with decision making, etc.  I think maybe I was on Ativan PRN for a month or two, but can't remember for sure.  I've never been great at decision making, but it got that much worse with the Ativan.

 

I recently tried a quick taper, and it really messed with me big time.  Felt sort of like I was half there (is that dr?), memory/brain fog, headaches, and flu like sx.  I  stablized my dose, and it's helped a bit.  Just now starting real taper!

Link to comment
Share on other sites

hey peaceofmind that really suck that you started with the cog fog soon after starting the ativan . Same with me and has continued ever since but is def worse while tapering. Do you have dp,dr now too. Or did you when you tried a faster taper. See i was fast tapering at first of .5 mgs every 2 weeks that was brutal. The slower taper is still no picnic at all still have tonnes of sx that i really hate and certainly dont feel at all normal. I really just want off to see if i will heal as right now i feel every day is the same. Sx do let up once in a while but this sure is hard. Also i have never upped dose to see if i could stabilize so it has been 4 months of this crap. Hope someday though i will be normal. At least towards the end of each 2 week cut it does let up a bit but i am only 5 days into my last cut so still really feeling it. This pill and wd has robbed me of so much, reality, memory, my self , normal time perception, even the ability to speak normally sometimes. Just always feel drunk.
Link to comment
Share on other sites

did i mention i also feel like i am living in a fragmented world of time and reality as if the flow of days and life isnt correct or normal but plays out in little snipits it is very strange, things that happened yesterday seem like only a distant memory, i have no ability to logic and have no emotions or sence of self anymore or atleast right now, just feel like a zombie only barely existing thru the days. Is this how you or anyone else feels , are these sensations of fragmented time normal?
Link to comment
Share on other sites

Hi Ruby, are you holding for now?  I had some DR last week when I tried to quickly cut Ativan.  Not too much just yet again, but today is the first "real" day of the liquid taper.  I'll take out 1 ml out.  I think with time you will improve, but it really sucks for now.  I can't remember if you're doing titration or just dry cutting.  I decided to go with the titration because I don't think I could figure out how to accurately cut those tiny pills.  If only we'd truly known how bad these pills were...sigh.
Link to comment
Share on other sites

×
×
  • Create New...